MAUDE Adverse Event Report: Exactech, Inc. NV CROWN CUP CLSTR HOLE 48MM GROUP 1; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented

Exactech, Inc. NV CROWN CUP CLSTR HOLE 48MM GROUP 1; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Catalog Number 180-01-48
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Aseptic loosening (4883)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury

Brand Name
NV CROWN CUP CLSTR HOLE 48MM GROUP 1
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct.
gainesville, FL 32653
MDR Report Key50572095
Report Number1038671-2026-01133
Device Sequence Number9947199
Product Code LPH
UDI-Device Identifier10885862036995
UDI-Public10885862036995
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2017
Device Catalogue Number180-01-48
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Initial Report FDA Received Date09/02/2026
Date Device Manufactured02/09/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale